# SDR CKSA96380

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5540 · Rudder Structure
- Part: Tip
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND TOP OF RUDDER TIP HAS HOLE IN IT.  REPAIRED HOLE AT THE TOP OF RUDDER TIP IAW AIA DRAWING NR AIA/E/2439 REV ORIG AND DC-8 SRM 51-21-1A, EA 96-348, REPORT 96 AIA-197 DATED 12-12-96.  C-1 CHECK WORK CARD NR 4001 1OF1.  NON-ROUTINE TASK CARD NR 88993.
